Gurgling stomach, high blood pressure?

Bp. Gurgling stomach has nothing in general to do with elevated blood pressure. Most of us will have stomach gurgling occassionally. If its a constant problem see your doc to be sure there isn't something untoward causing it. If you have high blood pressure, get it treated.

Related Questions

How do high blood pressure start s?

Can you rephrase? High blood pressure is dependent upon family history, age, diet and level of activity and enviromental factors like stress. To reduce blood pressure, exercise, low salt diet, reducing stress and good sleep and good relationship. Read more...
High blood pressure. High blood pressure, or hypertension, is most commonly idiopathic (no good reason). Obesity, family history, excessive salt intake, stress and kidney problems can be contributors. Recommendations for normal blood pressure get lower all the time - see your doctor for advice on what might be normal for you. Read more...

What causes high blood pressure in a young man in his 20's?

Genes,aldosterone, From 15-35% of hypertension results from secondary causes (excess hormones, abnormal blood vessels). This is more likely to be the case in a young person, especially if no family history of high blood pressure. If your BP is verified as high, secondary causes should be evaluated, and if ruled out, treated with lifestyle changes and if necessary, medicines. Read more...

Was on clonadine for high blood pressure. 03 3 times a day. Switched pcp s how do you wein off this horrible drug, from my position? HELP?

Easy, decrease dose/ day about 1/4 to 1/3 at a time (split pills), check BP response a few times a day over the next several days & then similarly decrease again. Clonidine in effect fools brain stem control that BP is higher than it really is. Thus if dose ?ed to rapidly, brain perceives a sudden BP drop, tightens arterioles body wide & drives BP ?. If you are monitoring BP, you can see ?es & adjust accordingly. Read more...

Currently taking 20 mg lisinopril for high blood pressure. I am currently taking 20 mg of lisinopril for high blood pressure for about 4 years now. It has been fine up to a few weeks ago, now my BP is steady in the 140-150s / 90's I notice lisinopril com

Increasing . Increasing your Lisinopril may help your blood pressure, and you probably do not need a full office visit to make the change if you are doing well otherwise. But, there is a risk that the higher dose would negatively affect your kidney function so you should have labs checked 1-2 weeks after you make the change. I would recommend that you call your doctor's office to report the higher blood pressure. They should know that this is happening, and also that you are considering a higher dose. You could ask them if they would agree to the dose increase and provide you with a lab slip to get blood work after making the change. This should not cost you much, and may help you avoid a full office visit. Read more...
See below. You can follow lifestyle modification principles like weight loss, low salt diet, exercise, dasdiet, moderation in alcohol etc. If that doesn't help there are two options- add hctz (hydrochlorothiazide) to the Lisinopril ( this is a combination medication) or increase the dose of Lisinopril to 30 mgs. Your goal BP is <140/90 unless you have diabetes, heart or kidney disease (<130/80). Read more...
20 mg of Lisinopril. You probably need to take more lisinopril. You did not mention your age and as you get older, you may need more medications to control your bp. Ask your doctor if 40 mg of lisinopril, the m, aximum dose is the right for you. Read more...